Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 105–111 (Mi mz4288)  

Focal points of Stiefel manifolds

I. R. Miklashevskiia, P. V. Semenov

a Moscow State Pedagogical Institute

Full text: PDF file (498 kB)

English version:
Mathematical Notes, 1988, 44:1, 546–549

Bibliographic databases:

UDC: 514
Received: 06.05.1986

Citation: I. R. Miklashevskii, P. V. Semenov, “Focal points of Stiefel manifolds”, Mat. Zametki, 44:1 (1988), 105–111; Math. Notes, 44:1 (1988), 546–549

Citation in format AMSBIB
\Bibitem{MikSem88}
\by I.~R.~Miklashevskii, P.~V.~Semenov
\paper Focal points of Stiefel manifolds
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 105--111
\mathnet{http://mi.mathnet.ru/mz4288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962380}
\zmath{https://zbmath.org/?q=an:0667.57019|0649.57030}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 546--549
\crossref{https://doi.org/10.1007/BF01158122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300011}


Linking options:
  • http://mi.mathnet.ru/eng/mz4288
  • http://mi.mathnet.ru/eng/mz/v44/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021